# SDR SWIA201230095

- Difficulty date: March 19, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 21,860 hours, 17,858 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT PACK OVERTEMP SMOKE FROM GASPER FANS.  (FLT 5670)  REPLACED LEFT PACK TEMPERATURE SENSOR, THE LEFT PACK, AND THE LEFT DUAL BYPASS VALVE.  PN: 782790-15  SN: OFF 200010194, PN: 808440-2  SN: 200303025
